# SDR HAEA00154

- Difficulty date: July 12, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED GSO, ON CLIMB-OUT CABIN FAILED TO PRESSURIZE.  CREW NOTICED A/C VALVE C/B POPPED.  AIRCRAFT RETURNED GSO.  MORE INFORMATION TO BE ADDED WHEN AVAILABLE.
